# SDR CA090106003

- Difficulty date: January 3, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,249 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Lt Wing Te Flap
- Part time: 22,746 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) FLAP FAIL C/M DISPLAYED ON INITIAL SELECTION.  ACFT UNDER MEL FOR FLAP HALF SPEED SINCE DEC 31/08.  LT BPSU DETERMINED AS FAULT OF FAILURE.  PDU REPLACED TO CORRECT FLAP HALF SPEED.  TEST FLIGHT SUCCESSFUL AND ACFT RETURNED TO SERVICE.
